A problem of invariance for Lebesgue measure

James Fickett; Jan Mycielski

Colloquium Mathematicae (1979)

  • Volume: 42, Issue: 1, page 123-125
  • ISSN: 0010-1354

How to cite


James Fickett, and Jan Mycielski. "A problem of invariance for Lebesgue measure." Colloquium Mathematicae 42.1 (1979): 123-125. <http://eudml.org/doc/263665>.

author = {James Fickett, Jan Mycielski},
journal = {Colloquium Mathematicae},
keywords = {isometric sets; Lebesgue measure; Hausdorff measure},
language = {eng},
number = {1},
pages = {123-125},
title = {A problem of invariance for Lebesgue measure},
url = {http://eudml.org/doc/263665},
volume = {42},
year = {1979},

AU - James Fickett
AU - Jan Mycielski
TI - A problem of invariance for Lebesgue measure
JO - Colloquium Mathematicae
PY - 1979
VL - 42
IS - 1
SP - 123
EP - 125
LA - eng
KW - isometric sets; Lebesgue measure; Hausdorff measure
UR - http://eudml.org/doc/263665
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.